Hi, my name is Moon121167! — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.
Please read our updated community house rules and community guidelines.

Hi, my name is Moon121167!

Options
Moon121167
Moon121167 Community member Posts: 1 Listener
I suffer from IBS-D also got cervical spondylosis , came off Mirtazapine over 2 weeks ago due to the nearly 3 stone in weight gain, GP has now put me on Nortriptline 10mg a week ago but then Friday he increased it to 20mg and OMG my stomach is so bad I feel sick, its burning, hurting and now my neck pain is bad, could it be the increase of Nort or the fact I came off Mirt and started the Nort, can anyone please help.

Comments

Brightness

Complete our feedback form and tell us how we can make the community better.